nLab
mathematical linguistics

See also linguistics, categorial grammar, context-free grammar, linear logic

  • J. Lambek, The mathematics of sentence structure, American Mathematical Monthly 65, 154–170 (1958) MR106170 jstor
  • J. Y. Girard, Linear logic: its syntax and semantics, In: Girard, J.Y., Lafont, Y., Regnier, L. (eds.) Advances in Linear Logic. London Math. Soc. Lec. Notes 222, pp. 1–42. Cambridge Univ. Press 1995
  • András Kornai, Mathematical linguistics, Springer 2008
  • Statistical linguistics, an entry in Oxford International Encyclopedia of Linguistics reproduced here
  • M. Marcolli, Mathematical and computational linguistics, course materials and bibliography, html
  • joshu tan’s blog: formal-concepts-and-natural-languages/#more-136

Last revised on June 26, 2016 at 15:11:04. See the history of this page for a list of all contributions to it.